# SDR HNAA0000080

- Difficulty date: December 3, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMERGENCY FLOOR PATH LIGHT INOP.  REPLACED LAMEP MODULE.
